# SDR 02FDEA00352

- Difficulty date: May 17, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 41,509 hours, 12,485 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045501
- Part serial: 96H02980592
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS FRONT WINDSHIELD (OUTER PANE) CRACKED.  REMOVED AND REPLACED NR 1 CAPTAINS WINDSHIELD IAW M/M CHAPTER 56-11-00-2.  DUE TO BROKEN WIRE ON TERMINAL BLOCK R5-1071.  PERFORM ANTI-ICE/DEFOG TEST IAW M/M CHAPTER 30-42-00 PAGE 201.  INSTALLED TERMINAL BLOCK PER S/W/P.  ACCOMPLISHED ADJ AND TEST PER MM 30-42-00.
